# SDR ZZDA20120215192

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Torn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER TORN AWAY FROM HINGE, AWI.   REMOVED SLIDE DOOR AND REPLACED REF AMM 20-60, REMOVED AND REPLACED SLIDE REF AMM 25-61, RE-INSTALLED SLIDE DOOR REF AMM 25-61, AWI.
